# SDR USAAD01019

- Difficulty date: February 2, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N924VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48144
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE CEILING EMERGENCY LIGHTS ABOVE SEAT ROWS 1 THROUGH 4 WERE DIM.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY.  (M)
